# SDR IPXA2020081098801

- Difficulty date: July 29, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 56,654 hours, 18,222 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T411552
- Condition: Broken
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11, BROKEN ON RT LOWER SKIN OF NR 8 SLAT TRAILING EDGE WEDGE NEAR OSS 430.  REPAIR IAW SRM 57-43-02-2R, REPAIR 1, SRM 51-70-10-2R-4, REPAIR 4, AND SRM 51-70-10-2R, REPAIR GENERAL REV.77.
